How To Deal With Liquid Bowel Movements In Children?

Illustration of How To Deal With Liquid Bowel Movements In Children?
Illustration: How To Deal With Liquid Bowel Movements In Children? medlife.com

Want to ask the doctor … is my child who is allergic to cow’s milk continue to be given a special milk doctor but the liquid is still liquid, may I give milk SGM + LLM.

1 Answer:

Hello Betty, thank you for asking at HealthReplies.com.


Reading complaints that are currently being experienced by your child, these complaints could indeed be caused by an allergy to one component of milk, an infection in the intestine or is normal depending on your child's age at this time.


To ascertain whether your child's current condition is still caused by cow's milk allergy or not, it is highly recommended that you bring your child back to the doctor for a re-examination first, is the condition currently related to impaired milk tolerance or is it caused by another.


If you want to try to replace your child's milk, it is okay, but if your child's condition is getting worse, it is advisable to immediately bring it back to the doctor and stop using it. Furthermore, if you want to replace the milk again, it is advisable to consult directly in advance to the doctor who treats your child so it has been ascertained how your child's condition, whether or not it is possible to consume the milk.


I hope this helps.

: by

Related Question

Enlarged Lumps Accompanied By Pain In The Anus?

Enlarged Lumps Accompanied By Pain In The Anus?

(2 years ago)

pounding right side there are hard lumps and pain, the pressure is also very painful, and in my vagina came out blood too but only a little. What disease do you think? Do you have ...

Causes And Solutions For Sweating On One Side Of The Body?

Causes And Solutions For Sweating On One Side Of The Body?

(2 months ago)

doctor night. I often sweat on one side of my body, for example, now I sweat only on the right side of my body. what is this disease in my body, and how can I treat it, thank you i...

The Cause Of Thrush When Taking ARVs?

The Cause Of Thrush When Taking ARVs?

(1 year ago)

Doctor, I want to ask. Incidentally I have been diagnosed HIV positive for over a year and have started ARV therapy one month later. It’s been 1 month and I drink regularly o...

Leave a Reply

Your email address will not be published. Required fields are marked *